# SDR NWAA071019989

- Difficulty date: March 2, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N8945E
- Make and model: Doug DC-9-31
- Aircraft serial: 47181
- Aircraft time: 84,245 hours, 78,748 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Damaged
- Location: Bs 332 S23-25l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GROUND OPERATIONS, BELT LOADER IMPACTED FUSELAGE CAUSING DAMAGE TO SHEAR TIE AT S23L-25L BS 332.  REPAIRED PER EA 99-206447.
